after taking it I had blood in my urine . After two pees it went away . Try it again three weeks later it did it again . Normal colored urine since then Went to my doctor three weeks later for physical and says they detected blood cells in my urine . Can in still show this after three weeks , should I be worried ? Its driving me crazy . I'm getting ulta sound done next week.
28 Feb 2012
Yes, ibuprofen can cause hematuria. I would suggest that you don't take ibuprofen or other NSAIDs, unless you absolutely have to. Other non-steroidal anti-inflammatory drugs may cause the same side effect.
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... anyone researched doctors who specialize in the treatment of thrombocythemia? I began seeing blood in my urine about two months ago. I see that ...
5 answers • 18 May 2010
1 answer • 20 Aug 2010
I took to many ibuprofen and through up a little blood sick stomach very restless what can I take to
... help it
2 answers • 8 Aug 2011
My doc told me not to take any Advil or ibuprofen because of the blood thinning qualities but he didn't say anything about my oxycotin
1 answer • 19 Oct 2011
Bactrim DS - Take three pills for blood pressure took BactrimDS 2 daily for ten days blood in urine?
Had blood in urine 2 days after ending the 10 days of bactrim. The blood was only apparent for one day.
1 answer • 7 May 2012